MAUDE Adverse Event Report: ETHICON INC. ARTISYN Y-SHAPED MESH; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. ARTISYN Y-SHAPED MESH; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Model Number ARTY
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Fistula (1862); Pain (1994); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.In addition, a review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.Ethicon mdr summary reporting exemption e2013037 reporting period april 1, 2018 through may 31, 2018 (b)(4) total number of events ¿ 35; artisyn y-shaped mesh -1 ; gynecare gynemesh ps -34 (b)(4).
 
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 2015 and the mesh was implanted.Following the procedure, the patient experienced pain, erosion of her internal bodily tissue and vesicovaginal fistula.The patient underwent a mesh excision surgery on (b)(6) 2017.No further information is available.
 
Additional Manufacturer Narrative
Pc-(b)(4).Date sent to fda: (b)(4) 2018.Ethicon mdr summary reporting exemption e2013037 reporting period (b)(4) 2018 through (b)(4) 2018.
 
Additional Manufacturer Narrative
Date sent to fda: 12/28/2018 ethicon mdr summary reporting exemption e2013037 reporting period june 1, 2018 through july 31, 2018 supplemental 02 - attachment: [08-31-2018 oto supplemental 02.Xlsx].
 
Additional Manufacturer Narrative
Date sent to fda: 4/24/2019.Ethicon mdr summary reporting exemption e2013037.Reporting period june 1, 2018 through july 31, 2018.
 
Additional Manufacturer Narrative
Date sent to fda: 02/11/2019.Ethicon mdr summary reporting exemption e2013037.Reporting period june 1, 2018 through july 31, 2018.
 
Additional Manufacturer Narrative
Date sent to fda: 2/18/2020.Ethicon mdr summary reporting exemption e2013037.Reporting period june 1, 2018 through july 31, 2018.
 
Additional Manufacturer Narrative
Date sent to fda: 04/20/2021.Ethicon mdr summary reporting exemption e2013037.Reporting period june 1, 2018 through july 31, 2018.
 
Additional Manufacturer Narrative
Date sent to fda: 02/22/2021.Ethicon mdr summary reporting exemption e2013037.Reporting period june 1, 2018 through july 31, 2018.

Brand Name
ARTISYN Y-SHAPED MESH
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7787917
Report Number2210968-2018-75204
Device Sequence Number11374313
Product Code OTO
UDI-Device Identifier10705031218475
UDI-Public10705031218475
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113205
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Model NumberARTY
Device Catalogue NumberARTY
Device Lot NumberGM8GGPB0
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer10/25/2018
12/28/2018
02/11/2019
04/24/2019
02/18/2020
02/22/2021
04/20/2021
Initial Report FDA Received Date08/16/2018
Supplement Report FDA Received Date10/25/2018
12/28/2018
02/11/2019
04/24/2019
02/18/2020
02/22/2021
04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR